# SDR UPS203972

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Web
- Condition: Corroded
- Location: Bs 788-828
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SHANNON, IRELAND FOR C-CHECK, MAINTENANCE FOUND CORROSION ON RT KEEL BEAM WEB AT BS 790-828 (INNER AND OUTER).  OUTER WEB REPAIRED PER SRM 51-40-2, FIGURE 1.  INNER WEB REPAIRED PER SRS E.O. 95-10-001.
